Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

RESULTS ON BETTI SERIES OF THE UNIVERSAL MODULES OF SECOND ORDER DERIVATIONS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.3, pp.449-452, 2011 (Journal Indexed in SCI) identifier identifier

Linear growth of primary decompositions of modules and integral closures

COMMUNICATIONS IN ALGEBRA, vol.30, no.9, pp.4605-4611, 2002 (Journal Indexed in SCI) identifier identifier

Projective dimension of the universal modules for the product of a hypersurface and affine T-space

COMMUNICATIONS IN ALGEBRA, vol.27, no.10, pp.4737-4741, 1999 (Journal Indexed in SCI) identifier

Homological dimension of the universal modules for hypersurfaces

COMMUNICATIONS IN ALGEBRA, vol.24, no.5, pp.1565-1573, 1996 (Journal Indexed in SCI) identifier identifier